Fast level set based algorithms using shape and topological sensitivity information
Control and Cybernetics, Tome 34 (2005) no. 1, pp. 305-324
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_1_a14,
author = {Hinterm\'{u}ller, M.},
title = {Fast level set based algorithms using shape and topological sensitivity information},
journal = {Control and Cybernetics},
pages = {305--324},
year = {2005},
volume = {34},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_1_a14/}
}
Hinterműller, M. Fast level set based algorithms using shape and topological sensitivity information. Control and Cybernetics, Tome 34 (2005) no. 1, pp. 305-324. http://geodesic.mathdoc.fr/item/CC_2005_34_1_a14/